A Note on B- and Br-Completeness.

D. van Dulst

Mathematische Annalen (1972)

  • Volume: 197, page 197-202
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Dulst, D. van. "A Note on B- and Br-Completeness.." Mathematische Annalen 197 (1972): 197-202. <http://eudml.org/doc/162281>.

author = {Dulst, D. van},
journal = {Mathematische Annalen},
pages = {197-202},
title = {A Note on B- and Br-Completeness.},
url = {http://eudml.org/doc/162281},
volume = {197},
year = {1972},

AU - Dulst, D. van
TI - A Note on B- and Br-Completeness.
JO - Mathematische Annalen
PY - 1972
VL - 197
SP - 197
EP - 202
UR - http://eudml.org/doc/162281
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.